# SDR YENA2025050900469

- Difficulty date: May 8, 2025
- Submitted: May 9, 2025
- Operation: Air carrier
- Aircraft: N4077J
- Make and model: Airbus A321-271NX
- Aircraft serial: 11604
- Aircraft time: 5,586 hours, 861 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Faulted
- Location: Zone 400
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#2289, AMS-JFK. (ETOPS) 'ENG 2 FIRE LOOP A FAULT; REF TSM 26-12-00-810-825A. ASM 26-12-01 AND AWM 26-12-06 / AWM 71-51075. CHK WIRING FDU K/J = 1.484K OMS/ PYLON LOOP 3WD2 - 450VT2 A/G = 4.5K OMH, CORE LOOP 400WD1 - 450VT2 J/D = 3.234K OMH AND CORE LOOP A 4002WD1 - 450VT2 H/C = 6.85K OMH. ACCOMPLISHED GVI ON ELEMENTS NO DEFECTS NOTED. R&R TERMINAL BLOCK 450VT2-1 AS PRECAUTIONARY T/S. RAN ENG 2 AT IDEL FOR APPROX 15 MINS. NO FAULTS NOTED.
